Schedule At A Glance

(Opening Day / Bud Clarke Day)

12:00-9:00p.m. - Press Center Office and Apparel Trailer Hours

12:00p.m.
- Great Lakes Antique Snowmobile Series (G.L.A.S.S.) Rig Parking & Unloading / Registration & Tech Begins

5:00p.m.- G.L.A.S.S. Rig Parking & Unloading / Registration & Tech Ends

5:00p.m. - Mini-5 Kids Snowmobile Races Rig Parking & Unloading / Registration (Press Center)
Mini-5 Divisions Racing "To Be Announced"

6:15p.m. - Mini-5 Kids Riders Meeting

6:30p.m. - Mini-5 Kids Snowmobile Races Practice

7:00p.m. - Mini-5 Kids Snowmobile Races - Heats then Features

7:00-9:00p.m. - Skate Night on the Legendary 1-Mile Ice Oval

IMMEDIATELY After The Final Checkered Flag - Mini-5 Kids Snowmobile Races Post-Race Ceremonies / Awards Banquet (V.I.P. Suite located in the Upper Floor of the Press Center)

8:00a.m. - Great Lakes Antique Snowmobile Series (G.L.A.S.S.) Remaining Rig Parking & Unloading / Registration & Tech Begins

G.L.A.S.S. Divisions Racing
Super Stock Single
340 Super Stock Fan
440 Super Stock Fan
340/440 Super Stock F/A
F-500

8:00a.m.-10:00p.m. - Press Center Office Hours

12:00-8:00p.m. - Apparel Trailer Hours

12:00p.m. - G.L.A.S.S. Practice / Group Qualifying

(In Order throughout the Day)
Super Stock Single
340 Super Stock Fan
440 Super Stock Fan
340/440 Super Stock F/A
F-500

1:00p.m. - G.L.A.S.S. Heat Races (3 Laps Each)

3:00p.m. - G.L.A.S.S. Features (5 Laps Each) 

Immediately After G.L.A.S.S. Features-5:00p.m. - G.L.A.S.S. Competitors Load and Vacate Pits

5:00p.m. - G.L.A.S.S. Post-Race Ceremonies / Awards Banquet
(V.I.P. Suite located in the Upper Floor of the Press Center)

6:00-10:00p.m. - I-500 - Meijer Pro Shootout (M.P.S.) - Gro-UP Old 600 Mods Rig Parking & Unloading / Registration & Tech Begins

10:00p.m. - Rig Parking, Unloading, Registration & Tech Ends 

8:00a.m.-30 Minutes After Post-Race Ceremonies
Press Center Office Hours

8:00a.m.I-500 - Meijer Pro Shootout (M.P.S.) - Gro-UP Old 600 Mods Remaining Rig Parking & Unloading Begins

9:00a.m. - I-500 - M.P.S. - Gro-UP Old 600 Mods Registration & Tech Begins

11:00a.m.-12:00p.m. - I-500 Practice

12:00-8:00p.m. - Apparel Trailer Hours

12:00p.m. - Gro-UP Old 600 Mods Tech Ends

12:15-12:45p.m. - Gro-UP Old 600 Mods Practice / Group Qualifying

1:00-2:00p.m. - I-500 Round I Qualifying

2:15-3:15p.m. - I-500 Rookie Practice

3:30-4:30p.m. - M.P.S. Round I Qualifying

4:45-5:45p.m. - Dinner Break

6:00p.m.-7:00p.m. - I-500 Round II Qualifying

7:15p.m. - Pre-Race Ceremonies / Invocation / National Anthem(s)

7:30p.m. - Gro-UP Old 600 Mods Heat Races (3 Laps) 
Break (15 Minutes)
Gro-UP Old 600 Mods Feature (5 Laps)

IMMEDIATELY After The Checkered Flag 
Gro-UP Old 600 Mods Post-Race Ceremonies
(At the Start/Finish Line)

30 Minutes After Post-Race Ceremonies - I-500 & M.P.S. Tech Ends

8:00a.m.-30 Minutes After Post-Race Ceremonies
Press Center Office Hours

8:00a.m. - I-500 & Meijer Pro Shootout (M.P.S.) Check In / Tech Open

12:00-8:00p.m. - Apparel Trailer Hours

12:00-1:00p.m. - I-500 Round III Qualifying

1:15-2:15p.m. - I-500 FINAL Rookie Practice (Rookie Round Up)

2:30p.m. - M.P.S. Tech Ends

2:45-3:45p.m. - M.P.S. FINAL Round Qualifying
(Top 16: The "Sweet 16" are Locked into Meijer Pro Shootout II)

4:00p.m. - I-500 Tech Ends

4:15-5:15p.m. - I-500 FINAL Round Qualifying

5:30-6:30p.m. - Dinner Break

6:45p.m. - #SooI500 Pole Award Ceremonies 
(At the Start/Finish Line)

6:55p.m. - Pre-Race Ceremonies / Invocation / National Anthem(s)

7:00p.m. - Meijer Pro Shootout II
2 Heat Races (5 Laps Each) - (Top 4 out of each transfer to the Feature)
15 Minute Break
Feature (10 Laps)

IMMEDIATELY After The Checkered Flag- Meijer Pro Shootout II Post-Race Ceremonies
(At the Start/Finish Line)

After Post-Race Ceremonies- Winter Pub Crawl!

FINAL Track Prep (No On-Track Activity)

10:00a.m.-3:00p.m. - Press Center Office & Apparel Trailer Hours

11:00a.m.-2:00p.m. - 53rd Running of the I-500 Race Day Registration
(Dream Makers Theater at Kewadin Casino)

3:00p.m. - 53rd Running of the I-500 Riders Meeting
(Dream Makers Theatre - THEN The Woodlands Room at Kewadin Casino)

6:30p.m. - Doors Open - 10th Anniversary of the Miss I-500 Pageant
(Dream Makers Theater at Kewadin Casino)

7:00p.m. - 10th Anniversary of the Miss I-500, Junior Miss I-500 & Princess I-500 Pageant - FREE Admission (Dream Makers Theater at Kewadin Casino)

RACE DAY

7:00a.m.-30 Minutes After Post-Race Ceremonies
Press Center Office Hours

7:00a.m. - I-500 Check In / Tech / Field Grids on Frontstretch 
(Order set by Starting Lineup)

8:00a.m.-30 Minutes After Post-Race Ceremonies
Apparel Trailer Hours

8:00a.m. - Spectator Gates Open

8:45a.m. - Opening Ceremonies Begin / Rider Introductions / Special Presentations /
Race Dedication

9:35a.m. - Invocation / National Anthem(s)

9:50a.m. - Riders Start Your Engines

10:00a.m. - Green Flag for the 53rd Running of the International 500 Snowmobile Race

IMMEDIATELY After The Checkered Flag- I-500 Post-Race Ceremonies (At the Start/Finish Line)

Approximately 90 Minutes After Post-Race Ceremonies: 53rd Running of the I-500 Awards Banquet (Dream Makers Theater at Kewadin Casino)

(All Scheduled Event Dates & Times are Subject to Change at the discretion of the #SooI500 and may also be altered due to continuously updated Covid-19 mandates and restrictions)

Check the Schedule to the Left ⬅️⬅️⬅️⬅️to view the I-500 Office/ Press Center and Apparel Sales Hours for the entire #SooI500 Race Week: